Tthere is no Hepatitis reported by people with Fluid Imbalance yet. We study people who have Hepatitis and Fluid Imbalance from FDA and social media. Find out below who they are, other conditions they have and drugs they take.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Fluid imbalance (imbalance of fluid in body in intake and fluid lost) can be treated by Lasix, Spironolactone, Magnesium sulfate, Furosemide, Levothyroxine sodium (latest reports from 412 Fluid imbalance patients)
Hepatitis (inflammation of the liver) has been reported by people with weight decreased, thrombocytopenia, rashes, gastric ulcer, diarrhea (latest reports from 13,164 Hepatitis patients).
On Aug, 28, 2016
No report is found.
* Approximation only. Some reports may have incomplete information.
In 2006 I was in a car accident where I was rear ended by another driver at apx 50 mph, I was sitting still. After the whiplash and initial pains healed, I was left with an area in my back (T10) that still had excruciating pain. After 8 weeks of physical therapy and still no relief, I was referred to a pain clinic for further treatment. An MRI revealed that I had a hemangioma in my spine. And while MY reported pain was at the exact location of hemangioma (T10) Dr said they don't cause pain. He continued the muscle relaxer & pain medication as I'd been on since accident, increasing dosage over the coarse of next year as my body developed tolerances to the medication. That Dr left the office and I was transferred to another (same office) who immediately started recommending trigger point injections. In leu of my pain, I was willing to try ANYTHING! After a couple injections with no relief, she started pressuring me to get Botox injected into the muscle at the site of pain. After several visits and feeling bullied into this procedure, reluctantly I agreed (this was 2008). She started administering 300 units (Yes, THREE HUNDRED) into an isolated area of my back every 90 days (like clockwork)! At many of these injections, I lay there crying as she injected, verbalizing that I felt she was hitting something with the needle that didn't feel right....it felt like she was sticking a nerve, not muscle! Despite my feelings at injection time, for the first couple of years, the injections seemed to be a life changing decision, improving my quality of life on a scale I once feared I may not experience again. Because of the pain relief offered by the injections, I disregarded the depression that was slowly creeping over my, otherwise very positive mind, not even considering a connection to the Botox. A few weeks after my March 2015 visit, I had excruciating pain shoot down my back into my ham strings. Dr said it was no relation to injections ... And administered the Botox (of course)! My menstrual cycles became very light in 2012, but still came every month. In 2014, I completely missed my menstrual cycle. This was weird because I was only 41 years old, my cycles as regular as a clock striking twelve and there was no chance of pregnancy. Mood swings, hot flashes and a total plummet of sexual activity really put a strain on my marriage (to say the least)! This all started within a month or so of my annual OBGYN check up so I decided to ride it out until my next one, hoping it was just a "phase". At my 2015 OBGYN visit, I shared my symptoms with Dr who tested my hormones revealing a very low estrogen level. He decided I was in pre-menopause. He started my on an oral hormone replacement but two months in the heart burn side effects were unbearable so I stopped taking it. He then switched me to another, insisting that I give it a solid three months before taking it upon myself to to stop taking it. SIDE NOTE: In June 2015 I had a slight period...!! I was desperate for relief and wanted to give the new medication the benefit of doubt so I stayed on it for 5 miserable months before calling him back, nothing short of an alien in my own body! By this time, I'm going on two solid years of hot flashes, night sweats, mood swings and NO sexual desire WHATSOEVER, not to mention not a solid night's sleep in as long as I could remember!! Upon calling his office, he wanted to check my hormones again and seemed extremely alarmed that my body was producing ZERO Estrogen! He immediately put me on a hormone patch which instantly fed my body something it needed VERY BADLY!! However, two weeks into this patch, I went into an all out period!! Patch precautions say discontinue if there was any spotting, so I stopped them. Then I started piecing a few things together... My June 2015 period was a couple of weeks before I was due for next Botox injections! July 2015....INJECTIONS. July, August, September....NO PERIOD. October 2015....INJECTIONS. October, November, December....NO PERIOD. January (one & half weeks before scheduled injections).... PERIOD! I find it all to be too coincidental!! Since my previous reports of leg pain fell upon deaf ears, I elected this time to wien off pain meds and cancel the injections! The office seemed very alarmed at my suspicions and asked that I let them know if the hot flashes and menopause symptoms were in fact related to the injections! Could it be that the patch "jump started" the production of something the Botox was prohibiting? Could it be that the Dr was injecting the Botox into something in my spine that it shouldn't have been injected? Could it be I'm in menopause at age 41 (I'm now 43)? To end this on a positive note, I'm now two weeks past the last scheduled injections and while I'm still having hot flashes, they're not nearly as bad as they were even two weeks ago! The cloudiness that's been glooming over my soul for longer than I care to admit, is dissipating a little more with each passing day! I'm hoping and praying that once ALL Botox leaves my body, I'll return to normal (if I even know what that is anymore)!! I beg if anyone has had a similar experience to mine (no matter how minimal it may seem), please email me at firstname.lastname@example.org ....I'm desperate for answers!! Thanks for reading~ Libby Cash
I have Ca prostate Stage 4 x 18 mths I have been on Goserelin x 15 mths Initially before rx , my Liver enzymes were raised slighly cos of drinking. I have stopped drinking since I was diagnosed. After being on monthly injections of goserelin for 3 mthd, i was put on 3 mthly injections, I have thus been on 3 mthly goserelin x 4 times. My liver enzymes kept rising. I was referred yesterday to a hepatologist but he is not sure how to rx me. A LIVER ultrasound was normal but for featuresof a fatty liver. Is steroid rx helpful?
I have Ca prostate Stage 4 x 18 mths I have been on Goserelin x 15 mths Initially before rx , my Liver enzymes were raised slighly cos of drinking. I have stopped drinking since I was diagnosed. After being on monthly injections of goserelin for 3 mthd, i was put on 3 mthly ...
In 2006 I was in a car accident where I was rear ended by another driver at apx 50 mph, I was sitting still. After the whiplash and initial pains healed, I was left with an area in my back (T10) that still had excruciating pain. After 8 weeks of physical therapy and still no relief, I was ...
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.